Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 5, Issue 2


Published
on

July 1, 2017


Pages

109-113


DOI

Article

Ascertainment of The Certain Fundamental Units in a Specific Type of Real Quadratic Fields

Check for updates


Authors

Zubair Nisar* Affiliation:
Department of Mathematics and Statistics, International Islamic University Islamabad, Pakistan
and Sajida Kousar Affiliation:
Department of Mathematics and Statistics, International Islamic University Islamabad, Pakistan


Abstract

The aim of the paper is to classify the real quadratic number fields $Q(\sqrt{d})$ having specific form of continued fraction expansions of algebraic integer $w_d$ and is to determine the general explicit parametric representation of the fundamental unit $\varepsilon_d$ for such real quadratic number fields where $d \equiv 2,3\pmod{4}$ is a square free positive integer. Also, Yokoi's $d$-invariants $n_d$ and $m_d$ will be calculated in the relation to continued fraction expansion of $w_d$ for such real quadratic fields.


Keywords

Continued Fraction Expansion, Fundamental Unit, Quadratic Field


Citation

Nisar, Z. & Kousar, S. (2017). Ascertainment of the certain fundamental units in a specific type of real quadratic fields. Journal of Analysis & Number Theory, 5(2), 109–113. https://doi.org/10.18576/jant/050204

Published by: Engineering Journals

Engineering Journals Logo